A reciprocity theorem for certain hypergeometric series

Bruce C. Berndt, Dimitris Koukoulopoulos

Research output: Contribution to journalArticlepeer-review

Abstract

A reciprocity theorem for certain infinite series of gamma functions found in Chapter 14 of Ramanujan's second notebook is proved and generalized.

Original languageEnglish (US)
Pages (from-to)2369-2373
Number of pages5
JournalProceedings of the American Mathematical Society
Volume137
Issue number7
DOIs
StatePublished - Jul 2009

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A reciprocity theorem for certain hypergeometric series'. Together they form a unique fingerprint.

Cite this